Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

#1 April 17, 2012 14:54:45

Darcy43
From: Michigan
Registered: 2012-04-09
Posts: 125
Profile  

Muscle cramps - Ouch

Although I really sympathize with all of you, it is good to hear that I am not crazy. Yes the itching (I take claratin - not claratin D) but I was on that for years due to hives - should have known an autoimmune was coming on right? I had read that you should stay away from antihistimines, but since I was on the claritin for years, I haven't stopped and this has not had an adverse affect on my symptoms. The itching is controlled by it actually.

savvyrat and marathon trainer at 62 (God bless you, you rock) I am sorry that you both have the aches and pains. It will get better, but they are just annoying. I did an hour long session of pilates (the medevial torture kind on the bed, with pulleys, etc.) and it did WONDERS. It gave me some relief. I am on my way to yoga now. I think these keep me mentally calm which really helps control the Graves symptoms from flaring up. Hey I will try anything. I am looking foward to going into remission (I pray I get there by my 12th month).

I am praying for us all. This is a great forum.

Offline

#2 April 19, 2012 11:36:21

StacyQ
Registered: 2009-09-16
Posts: 18
Profile  

Muscle cramps - Ouch

I felt your pain before I had the RAI treatment. After I got that done, I haven't had those kind of pains again. But before the treatment, WOW, it would wake me up in the middle of the night, i wouldn't want to get out of bed..it was horrible. Hope you can find something to relieve this pain! Good luck!

~Stacy

Offline

Board footer

Moderator control

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation